1 doctor weighed in:
I was n the ER a day ago for severe abdominal pain n they gave me morphine intravenous now all day today I been feeling real weak n fatig help?
1 doctor weighed in

Dr. Yash Khanna
Family Medicine
In brief: MORPHINE IV
Why was morphin given iv, we need to know that.
Were you dischrged from the er and what was the diagnosis.There must be a condition for which they gave you IV morphine.Having said that some times morphine can make you feel fatigue and weak and if there is no other underlying serious condition, the effect of morphine will not last too long and you do not need to take any medicine for that.

In brief: MORPHINE IV
Why was morphin given iv, we need to know that.
Were you dischrged from the er and what was the diagnosis.There must be a condition for which they gave you IV morphine.Having said that some times morphine can make you feel fatigue and weak and if there is no other underlying serious condition, the effect of morphine will not last too long and you do not need to take any medicine for that.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors